# SDR V0XR201102230003A

- Difficulty date: February 23, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 187
- Aircraft time: 23,114 hours, 24,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 7321035501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) FWD GALLEY ALL FOUR SUPPORT FITTINGS CORRODED BEYOND LIMITS. REMOVED AND REPLACED FLOOR FITTINGS. W/C 2176
